# SDR IPXA2016092708696

- Difficulty date: August 30, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 22151235353
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 ENGINE RT THRUST REVERSER FWD CASCADE ATTACH FRAME IS CRACKED AT THE NR 4 POSITION.  REPAIRED  IAW EA 011-7830-01-A6446 REV. I/R AND EO MD11-7830-61952-A. (MINOR).
